Title

Local Rings with Genus Two Zero Divisor Graph

Abstract

To each commutative ring R we can associate a graph, the zero divisor graph of R, whose vertices are the zero divisors of R, and such that two vertices are adjacent if their product is zero. Presently, we enumerate the local finite commutative rings whose zero divisor graphs have orientable genus 2.

Department(s)

Mathematics

Document Type

Article

DOI

https://doi.org/10.1080/00927870903100093

Keywords

commutative algebra, finite rings, local rings, zero divisor graphs

Publication Date

2010

Recommended Citation

Bloomfield, Nathan, and Cameron Wickham. "Local rings with genus two zero divisor graph." Communications in Algebra® 38, no. 8 (2010): 2965-2980.

Journal Title

Communications in Algebra

Share

COinS